# SDR DXTA200501072

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 5,612 hours, 4,683 cycles
- Engine: Pwa JT15D5
- Engine time: 5,516 hours, 4,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: H

## Discrepancy

LEFT ENGINE SHUTS DOWN WHEN THROTTLE MOVED FROM CRUISE TO IDLE SETTING.  ITEM IS UNDER INVESTIGATION.
